Open Access
Translator Disclaimer
1996 Infinite-dimensional elliptic equations with Hölder-continuous coefficients
Piermarco Cannarsa, Giuseppe Da Prato
Adv. Differential Equations 1(3): 425-452 (1996).

Abstract

Infinite-dimensional elliptic equations, with Hölder-continuous coefficients are here studied by purely analytic methods. In particular, Schauder estimates for solutions of such equations are derived.

Citation

Download Citation

Piermarco Cannarsa. Giuseppe Da Prato. "Infinite-dimensional elliptic equations with Hölder-continuous coefficients." Adv. Differential Equations 1 (3) 425 - 452, 1996.

Information

Published: 1996
First available in Project Euclid: 25 April 2013

zbMATH: 0926.35153
MathSciNet: MR1401401

Subjects:
Primary: 35R15
Secondary: 35J99 , 46G05

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.1 • No. 3 • 1996
Back to Top